I cant stop sneezing, been on victoza 6 days , started with the runny noze and contant sneeze today and have been thru half boox of puffs and the day isnt even over
Sinus inflammation is a commonly reported side effect of Victoza and could be the reason for the sneezing.
If this symptom is still persisting see your doctor.
Alternatively, talk to your pharmacist, you may have an allergy or the start of a cold. An antihistamine tablet may be of benefit - or a nasal decongestant tablet or spray.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2011 • 4 answers
Posted 9 Apr 2013 • 1 answer
Could victoza cause highT4 ,total thyroxine and low TSH 3rd generation. Has anyone lost their sense?
Posted 25 Sep 2014 • 1 answer
Posted 11 Nov 2014 • 1 answer
Posted 15 Oct 2016 • 0 answers